# SDR 95ZZZX6788

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fueling Valve
- Condition: Malfunctioned
- Location: Lt Fuel Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDW - FUEL MIGRATION FROM LEFT TANK TO CENTER TANK IN-FLIGHT AND ON GROUND.  APPROXIMATELY 2,500 POUNDS OVER 3 HOUR TIME PERIOD.  SWAPPED CENTER TANK FUELING VALVE WITH LEFT TANK FUELING VALVE, NO FURTHER MIGRATION NOTED.  S/N POSITIONS NOW, CENTER 1041---LH 1051.
